DOI 10.4274/ejbh.galenos.2020.5541
Nipple Eczema Causing Galactorrhea by Reactive Hyperprolactinemia, Complicated by a Galactocele.
Аннотация
We present a case of atopic nipple eczema leading to reactive hyperprolactinemia, by mechanical nipple stimulation. This reactive hyperprolactinemia caused an aggravation of the eczema because of the resulting galactorrhea, by local irritation and inflammation, and was complicated by a galactocele. This benign tumour was a source of concern for the patient and required several diagnostic radiographic examinations.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.